# SDR ASOA20140707203

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,416 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627003
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER AISLE LT SUPPORT AT FRAME 34.  REPAIRED OMEGA BEAM IAW SRM 53-00-10.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
